Note on Frobenius monoidal functors

Brian Day, Craig Pastro

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

It is well known that strong monoidal functors preserve duals. In this short note we show that a weaker version of functor, which we call "Frobenius monoidal", is sufficient. Further properties of Frobenius monoidal functors are developed. Monoidal category, duals, monoidal functor, comonoidal functor, Frobenius monoidal functor, Frobenius algebra.

Original languageEnglish
Pages (from-to)733-742
Number of pages10
JournalNew York Journal of Mathematics
Volume14
Publication statusPublished - Dec 1 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Note on Frobenius monoidal functors'. Together they form a unique fingerprint.

  • Cite this

    Day, B., & Pastro, C. (2008). Note on Frobenius monoidal functors. New York Journal of Mathematics, 14, 733-742.